Been taking tamsulosin 4mg for 10 days.want to stop to see if dizziness goes away
If I stop taking tamsulosin how long before dizziness stops?
Question posted by Colintatesnr on 16 June 2018
Last updated on 16 June 2019 by RebekkaBlackRose
I stopped taking this medication about 2 days ago and still experiencing all the side effects of Tamsulosin 0.4MG. I am still having extreme Dizziness and Lightheadedness,Chest Pains & Chest Tightness, Feeling like fainting & Muscle Weakness. I am trying to get this medication out of my system as soon as possible. I took it for Kidney Stones but now I feel like it's taking forever to come out of my system... I maybe took it for about 1 week when I was on it. I am a 21 year old female and average weight. It's causing me so much anxiety and panic attacks.
All I can say is the dizziness might not stop..even after you stop taking the medication it's self. Just be super careful with this medication.
Tamsulosin is working to relax one's muscles in the prostate and bladder, so one can urinate easier.
It also helps to treat BPH in men. Dizziness happens usually because you just started taking the medication or after you increase the dosage. How long does it take for the dizziness to go away depends on your condition, weight, and height, etc. However, in the meanwhile, try not to get up so quickly after lying down can help.
- Tamsulosin uses and safety info
- Tamsulosin information for Healthcare Professionals (includes dosage details)
- Side effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.